# SDR JGVR20181114002

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 9,798 hours, 6,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 692268027
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,798 hours, 6,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L/H WING UPPER SKIN SECTION P/N 6922680-27 (ABOVE L/H MLG) DUE TO LEVEL 2 CORROSION.
